# SDR TAOA019811

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6181 - BOS-LGA - R-1 DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSEMBLY, OPERATIONAL CHECK NORMAL PER MM 33-50.  (M)
